# SDR SWIA200210600

- Difficulty date: January 24, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 27,205 hours, 31,236 cycles
- Engine: Pwa PW118
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT EEC FAILED ON TAKEOFF.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT ENGINE UPPER WIRE HARNESS IAW POWER PLANT BUILDUP MANUAL 71-00-00.  OPS CHECKED IAW MM 71-00-00.  ALL PARAMETERS GOOD.  P/N ON 31159-11-01, S/N OFF AA9663.
